# SDR 2001FA0000494

- Difficulty date: October 23, 2001
- Submitted: November 8, 2001
- Operation: General aviation
- Aircraft: N35331
- Make and model: Cessna 172R
- Aircraft serial: 17281037
- Engine: Lyc IO360B1E
- System (JASC): 2300 · Communications System
- Part: Connector
- Part number: TED93010
- Condition: Loose
- Location: Comm System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COM 1 AND COM 2 INTERMITTENTLY INOPERATIVE.  UPON INSPECTION FOUND SMALL COLLARS THAT COME WITH 90 DEGREE CONNECTOR LOOSE IN THE REAR OF BOTH COM 1 AND COM 2 COAX CONNECTORS.
